Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blackbird08

Small bumps on arms/neck

I just started my 3rd month of accutane and I have developed a rash on my arms and the front/back of my neck. The bumps are very small but many, and not really red but still itchy. I am currently on 60 mg a day, but I've been on this dosage for over a month so I don't know why I would just now be experiencing such a side effect. Has anyone had a similar experience? It is so hard to resist the urge to scratch. Is this something to be concerned about, and what can I do to ease the itch? Any input is greatly appreciated. Thanks.

Share this post


Link to post
Share on other sites

Hey

I posted something on this topic a few months ago. I have been on 60mg a day for 8 months and have experienced what you have described from the 3 month mark onwards.

The answers I got regarding this was it is just accutane rash. It is a common side effect. I know its hard but try not to scratch it, it looks so bad when it is all irritated and raw. Just apply loads of moisteriser and it will clear it within a couple of days. As soon as I eased up on the moisterising it returned, so try and stay on top of it.

Good luck to you

Danny

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×